Notre Dame Journal of Formal Logic

Sequential compactness and the axiom of choice.

Norbert Brunner

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 24, Number 1 (1983), 89-92.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093870222

Zentralblatt MATH identifier
0464.03045

Mathematical Reviews number (MathSciNet)
MR675919

Digital Object Identifier
doi:10.1305/ndjfl/1093870222

Subjects
Primary: 04A25
Secondary: 03E25: Axiom of choice and related propositions 46C99: None of the above, but in this section

Citation

Brunner, Norbert. Sequential compactness and the axiom of choice. Notre Dame Journal of Formal Logic 24 (1983), no. 1, 89--92. doi:10.1305/ndjfl/1093870222. http://projecteuclid.org/euclid.ndjfl/1093870222.


Export citation